What To Do When Your Tongue Swells? Lisinopril Could Be To Blame.


Well I am sitting in my Dad’s room in the emergency care unit. He is hooked up to some tubes and wires, he is conscious and speak, although labored. You see at about 1:15 this afternoon my Dad’s tongue started swelling, he had trouble speaking and grew a bit lightheaded. He didn’t eat anything different but the doctor’s believe that he is having a reaction to the blood pres sue medication he is on, Lisinopril. They say that this is not unusual. They are going to keep him overnight to make sure that his throat does not close up and occlude his airway. Lisinopril ,prinivil and related medications can have similar effects. I found it odd that these reactions may occur after taking this medication for the first time, the 30th time or 300th time, basically, at any point. My Dad has been on this med for over 5 years and has never had any issues.

The obvious preventative measure to this is to control blood pressure with diet and exercise. With my background as a fitness trainer it is tough to see someone I love experiencing a serious medical issue because he has not cared for himself. Yes I consider partial occlusion of the airway a potentially serious medical issue. 
Urge your loved ones to eat well and exercise every day and tell them that you love them, just in case something serious happens.
Thanks for reading.
Eric Beard
Corrective Exercise Specialist
Athletic Performance Enhancement Specialist
Twitter Username:
Twitter Password:



This information is not stored and only one tweet will be sent
This entry was posted in lisinorpil reactions, sick parent. Bookmark the permalink. Post a comment or leave a trackback: Trackback URL.

Post a Comment

Your email is never published nor shared. Required fields are marked *

*
*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>